# SDR REXA2021101100851

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD3 P/N: 601R318056-1 IS CORRODED AND REQ REPLACEMENT. REF ITEM #32 IN CRJ 700 SRM 52-11-06. REMOVED & REPLACED INTERCOSTAL DD3 P/N 601R318056-1 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 REV 38 7-25-20 WVAC EMP STAMP #  769 MTC.
